Hi, all. I went to see my consultant on Friday, thought all would be well as I have been taking 60mg pred for the past two weeks and even though it made me feel pretty weird it had started to slow down the bm's. I lay on the couch for him to look at my tum and all was well. He then looked at my blood results and said there was a problem, the high dose of Azathioprine has started to affect my liver function and blood count. He has now taken me off all medication (except 60mg pred) for two weeks to rest my liver, then I will go back to Azathioprine 50mg as well as a new tablet (to me) called Allopurinol, has anyone else taken this? and taper the pred in 10mg stages. I am very worried about what is going to happen during the two weeks I am not on medication, will I go backwards? Will the pred hold me up?. Apparently if this new combination doesn't work I will have to come off Azathioprine and start something else. Do I really want to be a guinea pig for more drugs or have I no choice? Sorry to be moaning but am sooooo fed up.